All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 3, Number 4, 2013, Pages 335-342                                                                DOI:10.11948/2013025
Well-posedness analysis for a size-structured model of species in a space-limited habitat
Ze-Rong He,Hai-Tao Wang
Keywords:Space-limitation, size-structure, non-densely defined operator,basic reproduction number
      We present a size-structured population model to describe marineinvertebrates whose life stage is composed of sessile adults andpelagic larvae. The model is a nonlinear coupled system of sizedistribution of adults and the abundance of larvae. The existenceand uniqueness of non-negative solutions to the model are provedby means of the theory of non-densely defined operators, which lays a solid foundation for the investigation of other problems such as stability and control.
PDF      Download reader